# SDR VTZA97317

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6366 - IAD-CHS - DURING TAKEOFF, MADE A UNSCHEDULED LANDING AT IAD DUE TO FLAP FAULT LIGHT WOULD NOT RESET.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP POSITION TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
